Discrepancy estimates for the value distribution of the Riemann zeta-function. / Harman, Glyn; Matsumoto, K.

In: Journal of the London Mathematical Society, Vol. 50, 1994, p. 17-24.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Discrepancy estimates for the value distribution of the Riemann zeta-function. / Harman, Glyn; Matsumoto, K.

In: Journal of the London Mathematical Society, Vol. 50, 1994, p. 17-24.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G & Matsumoto, K 1994, 'Discrepancy estimates for the value distribution of the Riemann zeta-function', Journal of the London Mathematical Society, vol. 50, pp. 17-24.

APA

Harman, G., & Matsumoto, K. (1994). Discrepancy estimates for the value distribution of the Riemann zeta-function. Journal of the London Mathematical Society, 50, 17-24.

Vancouver

Harman G, Matsumoto K. Discrepancy estimates for the value distribution of the Riemann zeta-function. Journal of the London Mathematical Society. 1994;50:17-24.

Author

Harman, Glyn ; Matsumoto, K. / Discrepancy estimates for the value distribution of the Riemann zeta-function. In: Journal of the London Mathematical Society. 1994 ; Vol. 50. pp. 17-24.

BibTeX

@article{497124e5f52f4a98840cdebe09cb04e7,
title = "Discrepancy estimates for the value distribution of the Riemann zeta-function",
author = "Glyn Harman and K. Matsumoto",
year = "1994",
language = "English",
volume = "50",
pages = "17--24",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Discrepancy estimates for the value distribution of the Riemann zeta-function

AU - Harman, Glyn

AU - Matsumoto, K.

PY - 1994

Y1 - 1994

M3 - Article

VL - 50

SP - 17

EP - 24

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -